# SDR AALA20010829

- Difficulty date: April 21, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AFT OF FIRST CLASS DIM.  REPLACED EMERGENCY EXIT LIGHT FLOOR SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
